# SDR SIMA20120726008

- Difficulty date: July 26, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 23,275 hours, 19,953 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE BATTERY CONNECTOR BROKEN ON THE FLIGHT ATTENDANT’S EMERGENCY FLASHLIGHT BATTERY.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AFT THE FLIGHT ATTENDANT’S EMERGENCY FLASHLIGHT ASSEMBLY IAW AMM 33-50-16.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
